# SDR RAIA00506022

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 19,339 hours, 20,288 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 940919
- Part serial: FRIR004AL
- Condition: Unknown
- Location: Rt Eng Fuel
- Part time: 11,136 hours, 12,234 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5394 IND - NO HP FUEL PRESSURE ON THE RIGHT ENGINE.  MAINTENANCE REMOVED AND REPLACED THE RT MOTIVE FLOW ACTUATOR AND PERFORMED AN ENGINE RUN.  OPS CHECKED GOOD.
